Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: N. Mahammed, R. Piccinini and U. Suter
Title: Some applications of topological $K$-theory
Additional book information Mathematics Studies, no. 45, North-Holland, Amsterdam, ix + 137 pp., $41.50.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Victor Snaith
Journal: Bull. Amer. Math. Soc. 8 (1983), 117-120
PII: S 0273-0979(1983)15100-5

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia